# SDR SWIA201332688

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 17,710 hours, 10,647 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Defective
- Location: Anti-Ice Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

GOT ANTI-ICE DUCT WARNING MESSAGE, MESSAGE CHANGED TO ANTI-ICE DUCT CAUTION MESSAGE.  (FLT 4535)  REPLACED CONNECTORS MT 167P1, MT170P2, MT173P1, MT174P2, MT171P1, MT171P2, MT172P1, MT172P2, MT169P2, MY170P1, MT167P1, MT174P1, AND MT173P2.
